# SDR UIEA2020111202380

- Difficulty date: November 10, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 81,621 hours, 11,621 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Location: Cockpit Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FD REMAINED FULL COLD, WOULD NOT ADJUST ABOVE 20 C WHEN OPERATED IN STANDBY FD INCREASED TO 24 C.  PERFORMED FD TEMP MANUAL CONTROL TEST, IAW AMM 21-61-00 AND FOUND NO DEFECTS.  OPERATIONS CHECK GOOD.
